# SDR UPS08852663

- Difficulty date: June 11, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Bs 270 L21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, MCD CUT OUT HAS WEB REPAIR GOUGED STA 270 ABOVE L21L (AFT LWR CORNER O F DOOR CUT-OUT).  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT WEB FILLER IAW SRM 5 1-01-21 AND 51-01-04.
